MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; CATHETER, UROLOGICAL
Model Number M0062502210
Medical Device Problem Codes Peeled/Delaminated (1454); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.(b)(4).Investigation results the device was not returned for analysis; therefore, the root cause of the reported coating problem cannot be confirmed.However, a media analysis was performed on the photo submitted by the customer, and it was found that the inner coating of the sheath was peeled.The root causes of the coating problem and inner coating of sheath peeled cannot be established as the product is not available for investigation and it was confirmed to have been disposed by the customer.Based on the available information and in the absence of device return, the root cause of the reported clinical observations cannot be established.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath was used in the kidney during a percutaneous nephrolithonomy (pcnl) procedure performed on (b)(6) 2022.During the procedure, it was noticed that the coating seems to be peeling off.The procedure was completed with another of the same navigator hd access sheath.There were no patient complications reported as a result of this event.The patient outcome following the procedure was reported to be fully recovered.This event has been deemed reportable based on the investigation findings of inner coating of sheath was peeled.Please see device analysis results for full investigation details.Note: a photo showing one navigator hd access sheath was submitted by the customer.

Brand Name
NAVIGATOR HD
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15639189
Report Number3005099803-2022-06059
Device Sequence Number20262687
Product Code FED
UDI-Device Identifier08714729839064
UDI-Public08714729839064
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K030956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062502210
Device Catalogue Number250-221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown